Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 110, NWS Buffalo, NY

September 11, 2007Jefferson County, Oswego County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Sep 11, 2007, 11:26 PM EDT for Jefferson County, Oswego County, New York. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2007, 11:26 PM EDT (03:26 UTC)
Expired
Sep 12, 2007, 12:19 AM EDT
In force
53 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

Counties Jefferson County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 42 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 11:40 PM EDTTSTM WND DMGSandy Creek, NYTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2007-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2007-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 120327
SVRBUF
NYC045-075-120430-
/O.NEW.KBUF.SV.W.0110.070912T0326Z-070912T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1126 PM EDT TUE SEP 11 2007

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JEFFERSON COUNTY IN CENTRAL NEW YORK
  NORTHERN OSWEGO COUNTY IN CENTRAL NEW YORK

* UNTIL 1230 AM EDT

* AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM STONY POINT TO 5 MILES SOUTH OF NINE MILE POINT...AND MOVING  
  EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SCRIBA BY 1130 PM EDT...
  SANDY CREEK BY 1135 PM EDT...
  PULASKI BY 1140 PM EDT...
  ADAMS CENTER AND ADAMS BY 1145 PM EDT...
  REDFIELD BY MIDNIGHT EDT...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4400 7587 4348 7578 4341 7648 4352 7645
      4354 7626 4358 7623 4373 7623 4384 7632
      4387 7630 4389 7637 4390 7631 4388 7620
      4394 7616
TIME...MOT...LOC 0326Z 253DEG 40KT 4380 7626 4346 7634

$$

HITCHCOCK
2 follow-up statements
000 
WWUS51 KBUF 120343
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1142 PM EDT TUE SEP 11 2007

NYC045-075-120430-
/O.CON.KBUF.SV.W.0110.000000T0000Z-070912T0430Z/
OSWEGO NY-JEFFERSON NY-
1142 PM EDT TUE SEP 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT 
FOR SOUTHERN JEFFERSON AND NORTHERN OSWEGO COUNTIES...

AT 1138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ADAMS TO MEXICO...OR ALONG A LINE
EXTENDING FROM 13 MILES SOUTHWEST OF WATERTOWN TO 17 MILES EAST OF
OSWEGO...MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ALTMAR BY 1150 PM EDT...
  WATERTOWN BY 1155 PM EDT...
  REDFIELD BY MIDNIGHT EDT...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THESE STORMS. WHILE 
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE 
IMMEDIATELY FOR DESTRUCTIVE WINDS AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4380 7585 4379 7583 4348 7578 4344 7629
      4358 7623 4383 7622 4384 7619 4386 7621
      4391 7616 4394 7616 4400 7587
TIME...MOT...LOC 0342Z 253DEG 40KT 4385 7602 4351 7611

$$

HITCHCOCK
000 
WWUS51 KBUF 120419
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1219 AM EDT WED SEP 12 2007

NYC045-075-120429-
/O.CAN.KBUF.SV.W.0110.000000T0000Z-070912T0430Z/
OSWEGO NY-JEFFERSON NY-
1219 AM EDT WED SEP 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND OSWEGO COUNTIES
IS CANCELLED...

AT 1219 AM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

PLEASE REPORT SEVERE WEATHER AND WIND DAMAGE TO LOCAL LAW 
ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE IN BUFFALO.

LAT...LON 4380 7585 4379 7583 4348 7578 4344 7629
      4358 7623 4383 7622 4384 7619 4386 7621
      4391 7616 4394 7616 4400 7587
TIME...MOT...LOC 0419Z 253DEG 40KT 4397 7547 4363 7557

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 11:13 PM EDT, 13 minutes earlier.

Area forecast discussion, Sep 11, 11:13 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1113 PM EDT TUE SEP 11 2007

.SYNOPSIS...
A COLD FRONT SWEEPING ACROSS WESTERN NEW YORK EARLIER TONIGHT CAME
THROUGH WITH A FLOURISH AS NO FEWER THAN 8 COUNTIES WERE UNDER
SEVERE TSTORM WARNINGS AT SOME POINT. COOLER FALL LIKE WEATHER
WILL FOLLOW FOR WEDNESDAY WITH SOME LAKE EFFECT CLOUDINESS AND SCT
-SHRA ACTIVITY POSSIBLE SOUTHEAST OF BOTH LAKES. A REAL TASTE OF
AUTUMN...COMPLETE WITH POSSIBLE FROST...WILL MOVE IN FOR THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A SECONDARY COLD FRONT SWEPT ACROSS THE WESTERN COUNTIES OF THE
STATE EARLIER TONIGHT. WHILE THE RESULTING CONVECTION WAS NOT
OVERLY IMPRESSIVE ON RADAR...FAIRLY STRONG COLD ADVECTION ALLOWED
50KT WINDS FROM ALOFT TO BE BROUGHT DOWN TO THE SURFACE. THERE
WERE ALSO A FEW SPOTTY REPORTS OF PEA SIZED HAIL.

THIS CONVECTION CONTINUES TO CROSS THE EASTERN FINGER LAKES AS OF
THE WRITING OF THIS DISCUSSION...BUT THE STRONGEST WINDS SEEM TO
BE OUTRUNNING THE SUPPORT OF THE WEAKENING CONVECTION. WINDS NEAR
THE LAKE ERIE SHORE OF JEFFERSON COUNTY COULD STILL APPROACH
WARNING CRITERIA AND WILL HAVE TO BE WATCHED.

IN TERMS OF THE WINDS...FEEL THAT WE WENT IN THE RIGHT DIRECTION
BY LOWERING VALUES IN THE LAST UPDATE. UPSTREAM WINDS ARE NOT VERY
IMPRESSIVE...AND ALL GUIDANCE CONTINUES TO SHOW THE GREATEST WINDS
OVER THE OPEN LAKES WITH GENERALLY 15 TO 25 KNOTS INLAND.
ISALLOBARIC PRES RISES IN THE 2-3MB RANGE THROUGH DAYBREAK.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
ON WEDNESDAY...850 MB TEMPERATURES OF +3 TO +5C WILL STILL BE PLENTY
COLD ENOUGH TO GENERATE SOME LAKE ENHANCED SHOWERS EAST OF LAKE
ONTARIO IN THE PREVAILING WESTERLY UPSLOPE FLOW...THOUGH THIS
ACTIVITY SHOULD GRADUALLY DIMINISH THROUGH THE DAY WITH INCREASING
DIURNAL EFFECTS. EAST OF LAKE ERIE...THE AIRMASS STILL LOOKS TO BE
DRIER AND MORE STABLE WITH SURFACE RIDGING BUILDING IN...SO HAVE
CONTINUED WITH A DRY FORECAST IN THAT AREA. OTHERWISE...GENERALLY
EXPECT A PARTLY SUNNY AND COOLER DAY WITH GRADUALLY DECREASING
WINDS...AS THE AFOREMENTIONED 850 TS WILL ONLY SUPPORT MAXES IN THE
60S.

THE COLDEST AIR ALOFT WILL PUSH ACROSS THE AREA WEDNESDAY
NIGHT...BUT OUR AIRMASS WILL BE EVEN DRIER...EVEN EAST OF LAKE
ONTARIO. THUS...WHILE LAKE DELTA-TS WILL CERTAINLY BE ENOUGH TO
GENERATE SOME LAKE EFFECT CLOUDINESS...CHANCES FOR SHOWER ACTIVITY
LOOK LIMITED...AND HAVE CONTINUED TO KEEP THE FORECAST DRY. IT WILL
BE A FAIRLY CHILLY NIGHT WITH TEMPS DOWN INTO THE 40S
EVERYWHERE...MAYBE EVEN A FEW UPPER 30S ACROSS THE INTERIOR VALLEYS
OF THE SOUTHERN TIER.

THURSDAY AND FRIDAY...HIGH PRESSURE WILL GRADUALLY DRIFT ACROSS THE
AREA WITH DRY WEATHER CONTINUING...ALONG WITH A WARMING TREND AS A
RETURN SOUTHERLY FLOW SETS UP ON ITS BACK SIDE LATER THURSDAY INTO
FRIDAY. 850 TEMPS LOOK TO RISE TO +13/+14C FRIDAY...WHICH MAY BE
ENOUGH TO RESULT IN ANOTHER 80-DEGREE DAY BEFORE THE NEXT COLD FRONT
APPROACHES WESTERN SECTIONS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS LATER IN THE AFTERNOON.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE MAIN PLAYER DURING THIS PERIOD WILL BE PASSAGE OF A STRONG
COLD FRONT FRI NT AND EARLY SAT. WILL HAVE A SWATH OF 60 POPS TO
ACCOUNT FOR THIS FEATURE...DURING THE FRIDAY NIGHT PERIOD FROM
WEST TO EAST.

THE FRONT WILL USHER IN THE COOLEST AIRMASS OF THE YOUNG SEASON
THOUGH...WITH SATURDAYS READINGS SOME 20 DEG LOWER THAN FRIDAYS AS
850 MB TEMPS OF 0 TO +2C SURGE ACROSS OUR REGION. THERE WILL
LIKELY BE SOME LAKE RESPONSE...ESPECIALLY EARLY IN THE DAY...AS
DELTA-TS REACH 20C...SO WILL CONTINUE WITH LOW CHC POPS MUCH OF
DAY SATURDAY ALTHOUGH IT WILL BE MAINLY DRY. WILL ALSO FOCUS SAT
NT ON S SHORE OF LK ONT FROM ROC-OSW FOR SOME LK EFF CLOUDS AND
SHOWERS ALTHOUGH CAP WILL BE LOWERING. WE WILL LIKELY SEE OUR
FIRST WIDESPREAD FROST THREAT ACROSS INTERIOR LOCATIONS SAT NT.

SUNDAY AND MONDAY WILL SEE MODERATION AND BE QUITE PLEASANT AS
LARGE HIGH DRIFTS OVER AND OFF TO OUR EAST. LOOK FOR A GOOD DEAL
OF SUNSHINE BOTH DAYS WITH TEMPS MODERATING INTO L-M 60S ON SUNDAY
AND 65-70 MONDAY PER 850 MB TEMPS OF +3 AND +5C RESPECTIVELY. THERE
MAY BE A WEAK BOUNDARY CROSSING THE AREA LATER MON OR MON NT BUT WE
SHOULD BE DRY ENOUGH SO THAT ONLY 20 POPS WILL BE MENTIONED WITH
THIS FEATURE. DRY AND SEASONABLE (70) FOR TUESDAY THIS FAR OUT.
SOME SIGNS OF A GOOD WARMUP AGAIN MID AND LATE WEEK.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT CONTINUES TO MOVE ACROSS WESTERN NY EARLY THIS
AFTERNOON...NEAR THE GENESEE VALLEY AT 18Z. A LINE OF SHOWERS HAS
DEVELOPED WITH THIS FRONT...NO THUNDER YET...THEN WE HAVE SOME
PARTIAL CLEARING. CIGS REMAIN IN THE 2000-3000 FT RANGE...MVFR...
WITH OCCASIONAL IMPROVEMENTS TO VFR INTO THE EVENING ACROSS THE
WESTERN SITES. WINDS WILL PICK UP INTO THE 15 TO 25 KT RANGE OUT
OF THE WEST AND SOUTHWEST FOLLOWING THIS INITIAL FRONT.

A POTENT SECOND COLD FRONT WILL THEN SWEEP ACROSS THE REGION THIS
EVENING WITH A PERIOD OF MVFR CIGS AND VSBYS IN SHOWERS...BRIEFLY
HEAVY. THIS WILL BE FOLLOWED BY GUSTY WEST TO NORTHWEST WINDS...UP
TO 30 KTS AND VFR/MVFR CIGS IN BROKEN CLOUDS. EXPECT THESE
CONDITIONS TO CONTINUE INTO MIDDAY WEDNESDAY WITH JUST A LOW CHC
OF ANY SHOWERS.

LOOKING FURTHER OUT...EXPECT A RETURN TO VFR CONDITIONS WEDNESDAY
AFTERNOON...LINGERING THROUGH MOST OF FRIDAY WITH HIGH PRESSURE
BUILDING EAST FROM THE OHIO VALLEY. THERE MAY BE SOME LOWER MVFR
CIGS SOUTH AND EAST OF LAKE ONTARIO AT TIMES LATER WED AND WED NT
WITH SOME LAKE RESPONSE TO THE COOLER AIR. THE NEXT THREAT OF
SHOWERS AND THUNDERSTORMS WILL BE WITH THE FROPA FRI NT.

&&

.MARINE...
WINDS HAVE SHIFTED TO WEST AND SOUTHWEST EARLY THIS AFTERNOON OVER
LAKE ERIE AND WESTERN LAKE ONTARIO FOLLOWING THE PASSAGE OF THE
INITIAL COLD FRONT. EXPECT THESE WINDS TO INCREASE TO 20 TO 30
KTS BY EARLY EVENING...NECESSITATING SMALL CRAFT ADVISORIES. THESE
CONDITIONS WILL FOLLOW A FEW HOURS LATER OVER THE EASTERN LAKE
ONTARIO WATERS.

A STRONGER SECONDARY COLD FRONT WILL CROSS THE LOWER LAKES FROM
MID EVENING UNTIL JUST AFTER MIDNIGHT. WINDS WILL BRIEFLY BACK A
BIT AHEAD OF THIS FRONT THEN BECOME STRONG WESTERLY JUST AFTER
FROPA. SPEEDS WILL BE GENERALLY 20 TO 30 KTS BUT MAY REACH
MARGINAL 35 KT GALES FOR A FEW HOURS...ESPECIALLY ON THE OPEN
WATERS. WILL CONTINUE WITH GALE WARNINGS STARTING AT 10 PM ON THE
LAKE ERIE NEARSHORES AND 1 AM ON LAKE ONTARIO INCLUDING THE
NEARSHORES. WAVES WILL EXCEED 8 FEET ON THE OPEN WATERS AND SOME
OF THE NEARSHORES...ESPECIALLY ON THE EASTERN LAKE ONTARIO AND
EASTERN LAKE ERIE WATERS.

WINDS WILL SLOWLY DIMINISH DURING WEDNESDAY AND VEER MORE
NORTHWESTERLY AS THE LOW PULLS FURTHER AWAY...BUT WILL STILL
REMAIN BRISK...ESPECIALLY OVER EASTERN LAKE ONTARIO. GALES WILL BE
PULLED AT 8 AM ON LAKE ERIE AND WESTERN LAKE ONTARIO AND 11 AM ON
EASTERN LAKE ONTARIO. THEY WILL BECOME MUCH LIGHTER WEDNESDAY
NIGHT AND THURSDAY AS HIGH PRESSURE CRESTS OVER THE LOWER LAKES.
THE NEXT THREAT OF SMALL CRAFTS WILL BE FRIDAY NIGHT AND SATURDAY
WITH THE NEXT COLD FRONT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...GALE WARNING UNTIL 8 AM EDT WEDNESDAY FOR LEZ020-040-041.
         GALE WARNING UNTIL 8 AM EDT WEDNESDAY FOR LOZ042-043-
         062-063.
         GALE WARNING UNTIL 11 AM EDT WEDNESDAY FOR LOZ044-045-064-
         065.
         GALE WARNING UNTIL 11 AM EDT WEDNESDAY FOR SLZ024.

&&

SYNOPSIS...RSH
NEAR TERM...JJR/RSH
SHORT TERM...JJR/RSH
LONG TERM...SFM
AVIATION...HITCHCOCK
MARINE...HITCHCOCK/SFM
Hazardous weather outlook, Sep 11, 5:50 AM EDT, 17 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
550 AM EDT TUE SEP 11 2007

NYZ001>008-010>014-019>021-085-121000-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
550 AM EDT TUE SEP 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ061-SLZ022-121000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
550 AM EDT TUE SEP 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND
SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-121000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
550 AM EDT TUE SEP 11 2007

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042-043-062-063-121000-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
550 AM EDT TUE SEP 11 2007

...GALE WARNING IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ044-045-064-065-121000-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
550 AM EDT TUE SEP 11 2007

...GALE WARNING IN EFFECT FROM 1 AM TO 11 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ024-121000-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
550 AM EDT TUE SEP 11 2007

...GALE WARNING IN EFFECT FROM 5 AM TO 11 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAINT LAWRENCE
RIVER.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

TMA

In the hours before

Local storm report, Sep 11, 9:35 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
935 PM EDT TUE SEP 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     BUFFALO                 42.89N 78.86W
09/11/2007  M60.00 MPH       ERIE               NY   PUBLIC

            CORNER OF AMHERST AND ELMWOOD

&&

DZAFF
Local storm report, Sep 11, 9:52 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
952 PM EDT TUE SEP 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TSTM WND DMG     BATAVIA                 43.00N 78.18W
09/11/2007                   GENESEE            NY   LAW ENFORCEMENT

            LIMB DOWN

&&

MPUKAJLO
Local storm report, Sep 11, 10:09 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1009 PM EDT TUE SEP 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     WARSAW                  42.74N 78.14W
09/11/2007                   WYOMING            NY   LAW ENFORCEMENT

            TREE DOWN

1000 PM     TSTM WND DMG     SHELDON CENTER          42.74N 78.39W
09/11/2007                   WYOMING            NY   LAW ENFORCEMENT

            TREE FELL ON HOME

&&

MPUKAJLO
Special weather statement, Sep 11, 10:17 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1017 PM EDT TUE SEP 11 2007

NYZ004-014-120315-
ONTARIO NY-WAYNE NY-
1017 PM EDT TUE SEP 11 2007

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 14 MILES WEST OF ONTARIO TO 23 MILES SOUTHWEST
  OF HONEOYE...AND MOVING NORTHEAST AT 50 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  CANADICE AT 1035 PM EDT...
  EAST BLOOMFIELD AT 1045 PM EDT...
  PALMYRA AT 1050 PM EDT...
  GORHAM AT 1055 PM EDT...
  MANCHESTER AT 1100 PM EDT...
  NEWARK AT 1105 PM EDT...

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WIND GUSTS ALONG
WITH PEA SIZED HAIL. THEY WILL HAVE THE POTENTIAL TO BECOME SEVERE.

RSH
Local storm report, Sep 11, 10:30 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1030 PM EDT TUE SEP 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     MENDON                  43.00N 77.50W
09/11/2007                   MONROE             NY   LAW ENFORCEMENT

            TREES ON HOMES, TREES, LIMBS WIRES DOWN ACROSS WESTERN
            PORTION OF COUNTY, INCLUDING SPENCERPORT AND GREECE.

&&

MPUKAJLO
Local storm report, Sep 11, 11:11 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1111 PM EDT TUE SEP 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND DMG     1 N CANANDAIGUA         42.90N 77.28W
09/11/2007                   ONTARIO            NY   LAW ENFORCEMENT

            TREE DOWN ON COUNTY ROUTE 8

1043 PM     TSTM WND DMG     GENEVA                  42.87N 76.98W
09/11/2007                   ONTARIO            NY   LAW ENFORCEMENT

            WIRES DOWN

&&

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 8:25 PM EDTSpecial Marine WarningBUF103 min
Sep 11, 8:31 PM EDTSpecial Marine WarningBUF71 min
Sep 11, 8:39 PM EDTSpecial Marine WarningBUF2 hr
Sep 11, 8:56 PM EDTSevere Thunderstorm WarningBUFErie, Niagara64 min
Sep 11, 9:19 PM EDTSevere Thunderstorm WarningBUFGenesee41 min
Sep 11, 9:26 PM EDTSevere Thunderstorm WarningBUFWyoming47 min
Sep 11, 9:30 PM EDTSpecial Marine WarningBUF90 min
Sep 11, 9:47 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe58 min
Sep 11, 10:24 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne49 min
Sep 11, 10:33 PM EDTSpecial Marine WarningBUF87 min
Sep 11, 11:21 PM EDTSpecial Marine WarningBUF46 min
Sep 11, 11:55 PM EDTSevere Thunderstorm WarningBUFLewis54 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.